Been slightly bleeding for the last 3 weeks along with mood swings and cramping. Is this normal? Is it ok the way ive been takeing them? My OBGYN told me it was ok. Really hate my period. Does it quit working as well over time? Could i be pregnant?
There is only one reason for those pills, and that is to keep you taking a pill a every day, so you don't forget to restart the real pills on the correct day. That's all they do, they are just sugar pills. I would check in with my ob about the bleeding if this is something unusual for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
TriNessa - is it ok to skip the placebo week of pills and start directly on the new month of pills,?
Posted 7 Nov 2009 • 1 answer
Posted 3 Sep 2014 • 1 answer
Posted 27 Nov 2014 • 1 answer
Im bleeding on the second to last week of pills before I start my inactive pills. why am I bleeding?
Posted 22 Feb 2015 • 1 answer
Posted 11 Apr 2018 • 0 answers